# SDR FDEA200905071572

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA1229 X=-97 TO X=-107 CENTER TANK TOP SURFACE IN MAIN DECK.  CORROSION REMOVED AS PER E.A. NR 1-5710-127850.
